Not sure if this is anxiety related or another health concern.. Any advice would be appreciated. I was suffering with severe anxiety for a month and eventually went to the cardiologist. He put me on Atenolol to treat my anxiety which is caused by my heart condition which is Mitral Valve Prolapse. Since starting this medication my anxiety is mostly gone but I am now experiencing sharp stinging-like leg pains if I stand up suddenly, i get this same feeling in my foot if I stretch it out or move it a certain way, also I landed quite hardly on the ground after climbing out of my friends car I also experienced this pain. Anyways I have not experienced something like this before I'm not sure it its from the medicine since it lowers my blood pressure, or if I have something else wrong with me. This is starting to feel like a never-ending cycle of different symptoms all the time. Thanks for reading this long story of mine.
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.